# SDR SWAA2021062973492

- Difficulty date: May 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE; APPROXIMATE IRSS 210; WAFFLE PLATE IS CRACKED AT OUTBD RIVET. ; / [01] REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02 AND SRM 51-10-02
